# SDR CALA2019042600656

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 64,319 hours, 23,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Box Beam
- Part number: 141A653621
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR TORQUE BOX UPPER BEAM IS CRACKED NEAR UPPER FWD MOUNT BOLT.  REF FLEET CYCLE LOG PAGE 9663664.  LOG PAGE FOR ESFR ONLY SEE FLEET CYCLE LOG PAGE 9663664 FOR WORK ACCOMPLISHED. REPLACED UPPER BEAM PER SRM 51-40-02 ABD BAC DWG 141A6516. ADD EMP:U244564
